Rearrangements and Leibniz-type rules of mean oscillations. / Leka, Zoltan.

In: Journal of Mathematical Analysis and Applications, Vol. 465, No. 2, 15.09.2018, p. 961-972.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Rearrangements and Leibniz-type rules of mean oscillations. / Leka, Zoltan.

In: Journal of Mathematical Analysis and Applications, Vol. 465, No. 2, 15.09.2018, p. 961-972.

Research output: Contribution to journalArticlepeer-review

Harvard

Leka, Z 2018, 'Rearrangements and Leibniz-type rules of mean oscillations', Journal of Mathematical Analysis and Applications, vol. 465, no. 2, pp. 961-972. https://doi.org/10.1016/j.jmaa.2018.05.044

APA

Leka, Z. (2018). Rearrangements and Leibniz-type rules of mean oscillations. Journal of Mathematical Analysis and Applications, 465(2), 961-972. https://doi.org/10.1016/j.jmaa.2018.05.044

Vancouver

Leka Z. Rearrangements and Leibniz-type rules of mean oscillations. Journal of Mathematical Analysis and Applications. 2018 Sep 15;465(2):961-972. https://doi.org/10.1016/j.jmaa.2018.05.044

Author

Leka, Zoltan. / Rearrangements and Leibniz-type rules of mean oscillations. In: Journal of Mathematical Analysis and Applications. 2018 ; Vol. 465, No. 2. pp. 961-972.

BibTeX

@article{e71b8ab80c3e4ccc9c9d951a8adda90d,
title = "Rearrangements and Leibniz-type rules of mean oscillations",
abstract = "We shall prove a rearrangement inequality in probability measure spaces in order to obtain sharp Leibniz-type rules of mean oscillations in Lp-spaces and rearrangement invariant Banach function spaces. ",
author = "Zoltan Leka",
year = "2018",
month = sep,
day = "15",
doi = "10.1016/j.jmaa.2018.05.044",
language = "English",
volume = "465",
pages = "961--972",
journal = "Journal of Mathematical Analysis and Applications",
publisher = "Elsevier",
number = "2",

}

RIS

TY - JOUR

T1 - Rearrangements and Leibniz-type rules of mean oscillations

AU - Leka, Zoltan

PY - 2018/9/15

Y1 - 2018/9/15

N2 - We shall prove a rearrangement inequality in probability measure spaces in order to obtain sharp Leibniz-type rules of mean oscillations in Lp-spaces and rearrangement invariant Banach function spaces.

AB - We shall prove a rearrangement inequality in probability measure spaces in order to obtain sharp Leibniz-type rules of mean oscillations in Lp-spaces and rearrangement invariant Banach function spaces.

U2 - 10.1016/j.jmaa.2018.05.044

DO - 10.1016/j.jmaa.2018.05.044

M3 - Article

VL - 465

SP - 961

EP - 972

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

IS - 2

ER -